# SDR 95ZZZX2908

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Valves
- Part number: 3912791501
- Condition: Defective
- Location: Lt Wing Tank
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

ATL/BDL - FLT 450 - AIRCRAFT RETURNED TO GATE DUE TO THE LOSS OF FUEL OUT OF THE RIGHT WING TIP VENT.  REPLACED BOTH FLOAT VALVES IN LEFT WING AND REPLACED FORWARD AND AFT FUEL PUMP VOLUTES.
